# SDR AALA20001386

- Difficulty date: August 18, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP STATION 1161-1166, HAS CORROSION AT RIVET TAILS NR 6 SEAT TRACK OUTBOARD FLANGE.  REPAIRED PER AARD 53-00-00-02.  INSTALLED DOUBLER.  (M)
